# SDR 2024F00020

- Difficulty date: January 31, 2024
- Submitted: January 31, 2024
- Operation: General aviation
- Aircraft: N935QS
- Make and model: Cessna 680A
- Aircraft serial: 0364
- Aircraft time: 172 hours, 117 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: 692237910
- Condition: Debonded
- Location: Zone 500
- Part time: 172 hours, 117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SEPERATION OF DOUBLER FROM WING STRUCTURE.
